Characterization of Linear Stationary Iterative Processes for Solving a Singular System of Linear Equations.
Numerische Mathematik, Tome 22 (1974), pp. 349-360
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1974__22_132276,
author = {K. Tanabe},
title = {Characterization of {Linear} {Stationary} {Iterative} {Processes} for {Solving} a {Singular} {System} of {Linear} {Equations.}},
journal = {Numerische Mathematik},
pages = {349--360},
year = {1974},
volume = {22},
zbl = {0312.65031},
url = {http://geodesic.mathdoc.fr/item/NUMA_1974__22_132276/}
}
K. Tanabe. Characterization of Linear Stationary Iterative Processes for Solving a Singular System of Linear Equations.. Numerische Mathematik, Tome 22 (1974), pp. 349-360. http://geodesic.mathdoc.fr/item/NUMA_1974__22_132276/